MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO?; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO?; PACEMAKER
Model Number K063
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was explanted due to unknown reasons at this time.No further information was initially provided, however, it has been requested.No additional adverse patient effects were reported.At this time, it is unknown if this device will return for analysis.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.The baseline testing completed on the device found no abnormal conditions.All testing that was completed on the device passed or was not applicable, therefore no problem was detected.
 
Event or Problem Description
It was reported that this pacemaker was explanted due to unknown reasons at this time.No further information was initially provided, however, it has been requested.No additional adverse patient effects were reported.This device has been received for analysis.

Brand Name
ADVANTIO?
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21198945
Report Number2124215-2025-02627
Device Sequence Number18018403
Product Code LWP
UDI-Device Identifier00802526516702
UDI-Public(01)00802526516702(17)160924(21)183501
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/24/2016
Device Model NumberK063
Device Catalogue NumberK063
Device Lot Number183501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexMale